American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Jitsuro Sugie. Smith-type criterion for the asymptotic stability of a pendulum with time-dependent damping. Proc. Amer. Math. Soc. 141 (2013) 2419-2427.
Abstract, references, and article information   
View Article: PDF

[2] Jan Andres and Denis Pennequin. On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations. Proc. Amer. Math. Soc. 140 (2012) 2825-2834.
Abstract, references, and article information   
View Article: PDF

[3] Francesc Mañosas and Pedro J. Torres. Isochronicity of a class of piecewise continuous oscillators. Proc. Amer. Math. Soc. 133 (2005) 3027-3035. MR 2159782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dingbian Qian. Large amplitude periodic bouncing for impact oscillators with damping. Proc. Amer. Math. Soc. 133 (2005) 1797-1804. MR 2120280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shiqing Zhang and Qing Zhou. Periodic solutions for planar 2N-body problems. Proc. Amer. Math. Soc. 131 (2003) 2161-2170. MR 1963764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Meirong Zhang. Periodic solutions of damped differential systems with repulsive singular forces. Proc. Amer. Math. Soc. 127 (1999) 401-407. MR 1637460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James S. W. Wong. Nonoscillation theorems for second order nonlinear differential equations. Proc. Amer. Math. Soc. 127 (1999) 1387-1395. MR 1622997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. H. Nasr. Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential . Proc. Amer. Math. Soc. 126 (1998) 123-125. MR 1451823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhang Shiqing. Multiple geometrically distinct closed noncollision orbits of fixed energy for N-body type problems with strong force potentials. Proc. Amer. Math. Soc. 124 (1996) 3039-3046. MR 1371142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jitsuro Sugie and Tadayuki Hara. Nonlinear oscillations of second order differential equations of Euler type. Proc. Amer. Math. Soc. 124 (1996) 3173-3181. MR 1350965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. N. Nkashama. Periodically perturbed nonconservative systems of Li\'enard type . Proc. Amer. Math. Soc. 111 (1991) 677-682. MR 1057959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James S. W. Wong. Oscillation theorems for second order nonlinear differential equations . Proc. Amer. Math. Soc. 106 (1989) 1069-1077. MR 952324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jairo Santanilla. Existence of nonnegative solutions of a semilinear equation at resonance with linear growth . Proc. Amer. Math. Soc. 105 (1989) 963-971. MR 964462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] George Seifert. Oscillatory solutions for certain delay-differential equations . Proc. Amer. Math. Soc. 104 (1988) 553-557. MR 962827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vadim Komkov. Perturbations near zero of the leading coefficient of solutions to a nonlinear differential equation . Proc. Amer. Math. Soc. 99 (1987) 93-104. MR 866436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ju Rang Yan. Oscillation theorems for second order linear differential equations with damping . Proc. Amer. Math. Soc. 98 (1986) 276-282. MR 854033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Geoffrey Butler, H. I. Freedman and Paul Waltman. Uniformly persistent systems . Proc. Amer. Math. Soc. 96 (1986) 425-430. MR 822433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James S. W. Wong. On existence of oscillatory solutions for a second order sublinear differential equation . Proc. Amer. Math. Soc. 92 (1984) 367-371. MR 759654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tung Ren Ding. An infinite class of periodic solutions of periodically perturbed Duffing equations at resonance . Proc. Amer. Math. Soc. 86 (1982) 47-54. MR 663864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Takeshi Kura. Oscillation theorems for a second order sublinear ordinary differential equation . Proc. Amer. Math. Soc. 84 (1982) 535-538. MR 643744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Cheh Chih Yeh. Oscillation theorems for nonlinear second order differential equations with damped term . Proc. Amer. Math. Soc. 84 (1982) 397-402. MR 640240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kuo Liang Chiou. The existence of oscillatory solutions for the equation $d\sp{2}y/dt\sp{2}+q(t)y\sp{r}=0,\,0. Proc. Amer. Math. Soc. 35 (1972) 120-122. MR 0301292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. C. Lazer. Application of a lemma on bilinear forms to a problem in nonlinear oscillations . Proc. Amer. Math. Soc. 33 (1972) 89-94. MR 0293179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia